# SDR AALA202409096473

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 76,474 hours, 29,463 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT-HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING WAS FOUND CRACKED. REPLACED LEFT-HAND MAIN LANDING GEAR DOOR HINGE FITTING PER EA 357672.
